Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the greatest crossnorm


Author: A. F. Ruston
Journal: Proc. Amer. Math. Soc. 13 (1962), 828-829
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1962-0149230-3
MathSciNet review: 0149230
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0149230-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society